Duality and Completeness for US-Logics

Notre Dame Journal of Formal Logic 39 (2):231-242 (1998)
  Copy   BIBTEX


The semantics of e-models for tense logics with binary operators for `until' and `since' (US-logics) was introduced by Bellissima and Bucalo in 1995. In this paper we show the adequacy of these semantics by proving a general Henkin-style completeness theorem. Moreover, we show that for these semantics there holds a Stone-like duality theorem with the algebraic structures that naturally arise from US-logics



    Upload a copy of this work     Papers currently archived: 93,745

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

Halldén Completeness for Relevant Modal Logics.Takahiro Seki - 2015 - Notre Dame Journal of Formal Logic 56 (2):333-350.
Algebraic Kripke-Style Semantics for Relevance Logics.Eunsuk Yang - 2014 - Journal of Philosophical Logic 43 (4):803-826.
Twist-structures semantics for the logics of the hierarchy InPk.Fernando M. Ramos & Víctor L. Fernández - 2009 - Journal of Applied Non-Classical Logics 19 (2):183-209.
Fibring: completeness preservation.Alberto Zanardo, Amilcar Sernadas & Cristina Sernadas - 2001 - Journal of Symbolic Logic 66 (1):414-439.


Added to PP

19 (#190,912)

6 months
4 (#1,635,958)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

Finite Trees in Tense Logic.Bellissima Fabio & Cittadini Saverio - 1999 - Studia Logica 62 (2):121-140.

Add more citations

References found in this work

Semantic analysis of tense logics.S. K. Thomason - 1972 - Journal of Symbolic Logic 37 (1):150-158.
Topology and duality in modal logic.Giovanni Sambin & Virginia Vaccaro - 1988 - Annals of Pure and Applied Logic 37 (3):249-296.
Axioms for tense logic. I. "Since" and "until".John P. Burgess - 1982 - Notre Dame Journal of Formal Logic 23 (4):367-374.
On some u,s-tense logics.Ming Xu - 1988 - Journal of Philosophical Logic 17 (2):181 - 202.
A Distinguishable Model Theorem for the Minimal US-Tense Logic.Fabio Bellissima & Anna Bucalo - 1995 - Notre Dame Journal of Formal Logic 36 (4):585-594.

Add more references